We’ve all heard the phrases about indulgences — “Less is more,” and “There can be too much of a good thing.” And while these phrases usually apply to food, in our case, we’re talking about injectables. Believe it or not, you can get too many facial injections.
How do people get too many facial injections?
The desire to look younger is becoming more and more prevalent in today’s society. This leads to some patients wanting to receive more treatments than may be necessary in an effort to fight their natural aging process. This can also result in going to someone who is not a medical professional and isn’t trained to administer these treatments.
What happens when you get too many facial injections?
There are two main effects that happen when you get too many facial injections.
- If you receive too many dermal filler treatments…you may end up with what is known as “pillow face.” When too many fillers are injected into your skin, your face can appear puffed out and unnatural.
- If you receive too many Botox treatments…the nerves in your face can become paralyzed and feel and look very unnatural. This can make you feel uncomfortable knowing your face isn’t moving the way it should be.
How do you avoid getting too many facial injections?
It all comes down to using and listening to your licensed healthcare provider. He or she will know how often you will need injection treatments to maintain a youthful look but will also be able to advise you against too frequent of treatments.
At Kessel Dermatology, our licensed and board-certified Physician Assistant has the skills and expertise needed to provide you with a safe and effective injectable treatments. For more for information or to schedule an appointment, call us at 608-890-2600.